# SDR 07FDEA00862

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,138 hours, 17,458 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57242795200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS AT 2 FASTENER HOLES AT AILERON HINGE RIB BOTTOM SKIN, LT WING.  REPAIR WAS PERFORMED IAW EA 6-5720-103409 AND RAS/BAE/1003670/2006 ISSUE "A".
